MathSciNet Relay Station
MathSciNet bibliographic data
MR1266589 33C45
Wong, R.; Zhang, J.-M. On the relative extrema of the Jacobi polynomials $P\sb n\sp {(0,-1)}(x)$. SIAM J. Math. Anal. 25 (1994), no. 2, 776–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement